# SDR UALA2011092205117

- Difficulty date: September 22, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 74,092 hours, 21,620 cycles
- Engine: Pwa PW2037
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Condition: Leaking
- Location: Nlg Strut
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AT GATE, FOUND NLG STRUT LEAKING OIL & LOW, CLEANED, TOWED ACFT TO HANGAR, NLG STRUT CONTINUES TO LEAK OIL.  REPLACED NLG STRUT SEALS PER MM.  FOUND LEAKING TO CEASE WITH NO DECREASE TO DIMENSION X. CHECKED EXTENSION AND FOUND IT 1.5" LOW.  SERVICED STRUT WITH NITROGEN REF MM. SEAL REPLACED. SERVICED STRUT PER MM.  CHECKED STRUT PER MM 32-11-02P.208 ITEM 6D.  TAXIED ACFT.  NO LEAKS NOTED.
